Welcome to Healthcaremagic Forum,
There is no shortcut to success. Never take those steroids as they can cause you long term side effects later on. Eat wholesome food, avoid stress and exercise lightly. You will definitely put on weight.
Dr. Naveen Kumar
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been using steroid scalp application for my psoriasis for many years by now and this is the only medication that seems to be working on my condition. I only apply it when redness and itchiness occur. I have learned lately that using this type of medication which contains steroids may have serious side effects such as the effect on normal production of steroids in the body. What would that exactly mean? What are the symptoms in such cases? Does it have anything to do with metabolism or overweight issues?
Hi. My child has been suffering from cough and cold for the past 4 days and she is 20 months old now. She has been going to a day care since she was 14 nmonths old and has had repeated bouts of cough and cold ever since. But this time, she was breathhless and when we took her to the doctor, the doc advised asthalin inhaler and said this could be the onset of asthma. I am a little wary of giving her the inhaler as according to me if she doesnt have asthma then the treatment might unecessarily be strong for her mild body. Is asthalin a steroid ? Please advise urgently. Thanks
my now 18 year old daughter has experiencing hair thinning you can see to her scalp. and hair looks unhealthy, weight loss, pale, anxiety, moody, depression or low self asteem. we started with vitamins and supplements for the last 4 months but no change. im thinking thyroid? plz. help
my mother is 50 years old,she has a herniated disc(L1,s1),she was asked by the doctor to undergo weight reduction,she was suggested by her hypnotherapist to go for herbal life products ,she continued it for 4 moths but only lost 4 kgs. she stopped it for a week now,now she is not feeling well,she is womiting,motions ,having stomache pain.and most times she is having vomiting sensation ,soetimes hyeadache..she is also having gastric problems from past 4 years.plz do advice me whatt should i do now. should i consult the coreligionist(under whose supervision she is taking medications) or the gastroentrologist or the nutritionist ...in such case u plz suggest me a good nuetriniost.
I am two years out from bariatric surgery. When I eat a meal, sometimes, I have to lay down because my heart starts beating so hard. What does it mean when I can feel my heart beating by putting my hand on my chest? It often takes up to 2 hours until the heart calms down.
Hi , im 16 sorta morbidly obese....kay yea im morbidly obese but im somewat tall lik not 6 foot but im lik 180 cm anyway im wondering wat are some things i can do to prevent getting diabetes , i enjoy water fasting and i heard it helps as well as make you lose weight . is there anything else other than excercising and eating right and water fasting that i can do . im not saying lik i dont wanna exercise and eat right im saying what more can i do? thanks
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.